Universidad Complutense de Madrid
E-Prints Complutense

Time periodic solutions for a diffusive energy balance model in climatology

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Badii, M (1999) Time periodic solutions for a diffusive energy balance model in climatology. Journal of Mathematical Analysis and applications, 233 (2). pp. 713-729. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

126kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X99963357


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We prove the existence of a periodic solution to the problem u(t) - Delta(p)u + R-e(x,u) is an element of mu Q(x,t)beta(u) in M x R, assumed p greater than or equal to 2, M a compact connected and oriented bidimensional Riemannian manifold without boundary, beta(u) a bounded maximal monotone graph (the coalbedo), Q(x, t) a time periodic function (the incoming solar radiation flux) and R-e a time independent strictly increasing function of the surface temperature u (the Earth emitted energy)


Item Type:Article
Uncontrolled Keywords:nonlinear parabolic equations; periodic solutions; supersolution; subsolution; Riemannian manifold
Subjects:Sciences > Mathematics > Differential equations
ID Code:15647
Deposited On:15 Jun 2012 07:57
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page